# SDR ASOA2014031410131

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,533 hours, 25,300 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, EXPERIENCED RAPID DECOMPRESSION.  DURING DESCENT TO 10000 FT, CABIN ALTITUDE REACHED 11,100 MAX, DELTA P DROPPED TO 1.2, RECEIVED CABIN ALTITUDE CAUTION AND WARNING DURING EMERGENCY PROCEDURE.  AUTOMATIC CABIN PRESSURIZATION CONTROLLERS - BOTH ENROUTE, ACFT DIVERTED DUE TO MAINTENANCE.  EMERGENCY ACTIONS R & R CABIN PRESSURE SELECTOR PANEL IAW AMM 21-31-10, IPC 21-31-10, ITEM NR 5.  OPS CHECK GOOD.  DEFER CLEARED AND PLACARD REMOVED.
